# SDR SWAA081072

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 14,167 hours, 8,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 417A56014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED EXIT SIGN PER MM.
